# SDR CA970422037

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly B2D34C207
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 78CTA0
- Condition: Stone Damage
- Location: Leading Edge
- Part time: 1,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE REPAIR HAD BEEN DONE ON THE LEADING EDGE. FILE MARKS LEFT IN ON THE ATTEMPTED REPAIR. THE FILE MARKS ARE GOING IN THE CORD WISE DIRECTION.
